# SDR SIMA20140831003

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 39,668 hours, 32,807 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tee Fitting
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK INFLIGHT.  TRANSFERRED TO NRWC 603-DFW-01980.  SEE NRWC 603-DFW-01980 FOR WORK PERFORMED.  REPLACED TEE DUCT ASSEMBLY IN CARGO, NO LEAKS NOTED.  INSPECTED & FOUND TEE FITTING IN CARGO ON LT UPPER BLEED DUCTS CRACKED.  REMOVED TEE FITTING IAW AMM 36-11-09.
